Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Information Technology Journal
  Year: 2013 | Volume: 12 | Issue: 17 | Page No.: 4082-4088
DOI: 10.3923/itj.2013.4082.4088
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
A Nonmonotone Algorithm of Moving Asymptotes for Solving Unconstrained Optimization Problems
Ping Hu and Zongyao Wang

Abstract:
In this study, we aim to put forward a novel nonmonotone algorithm of moving asymptotes for solving n-variate unconstrained optimization problems. The algorithm first generates n separable subproblems by virtue of the moving asymptotes function in each iteration to determine the descent search direction and then obtain the step by new nonmonotone line search techniques. The global convergence of the proposed algorithm is established in this study. In addition, we give some numerical tests, from which it is indicates that the new algorithm is effective in solving multi-peak or large-scale optimization problems.
PDF References Citation Report Citation
How to cite this article:

Ping Hu and Zongyao Wang, 2013. A Nonmonotone Algorithm of Moving Asymptotes for Solving Unconstrained Optimization Problems. Information Technology Journal, 12: 4082-4088.

DOI: 10.3923/itj.2013.4082.4088

URL: https://scialert.net/abstract/?doi=itj.2013.4082.4088

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 

       

       

Curve Bottom